# SDR SWAA990811

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER REMOVED AND REPLACED NR 1 F/O WINDOW, TEMPORARY SPEED TAPE CAME LOOSE INFLIGHT (SPEED TAPE OK'D PER MX NOTE TX NR 23483).  CLEANED SEALANT, RESEALED AND CURED PER MM.
